# SDR SWAA2022022412243

- Difficulty date: March 11, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 45,428 hours, 26,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Split
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FLAP O/B TRAILING EDGE SPLIT / REPAIRED AFT FLAP TRAILING EDGE PER SRM 51-70-10-2R-1
